MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering noted fragmentation of an internal rubber component of the seal.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: bypass.Event description: during bypass after introduction of a 5mm grasper, the surgeon observed a leakage by the seal.As a consequence the patient started to loose pneumoperitoneum.The surgeon took a second device and observed the same leakage problem.The surgeon took a third device and observed the same leakage problem.He took the seal of a fourth device and placed the seal on the third device.He also observed a leakage by the seal.The surgeon reported that this event delayed the procedure by 1 and half hour.The surgeon would like a credit on all units.Type of intervention: unknown.Patient status: no patient injury or illness occurred associated with the complaint event.

Brand Name
CTB73, 12X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6843038
Report Number2027111-2017-01976
Device Sequence Number706112
Product Code GCJ
UDI-Device Identifier00607915123727
UDI-Public(01)00607915123727(17)191228(30)01(10)1286351
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Model NumberCTB73
Device Catalogue Number101219601
Device Lot Number1286351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2017
Initial Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1